# SDR R61A2021081000625

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC IS IN FOR HVY CK FOUND CENTER FUSELAGE 3 PANEL SUPPORT AT FR 84 RBL 37 FOUND CORRODED. REPLACED PANEL SUPPORT PN 170-92908-001 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500934-2000-0109 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
